DHE Leg Cramps

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Apex21
New Member


Date Joined Nov 2011
Total Posts : 4
   Posted 11/29/2011 1:46 AM (GMT -6)   
Hello,
 
5-6 months ago I underwent the IV treatment DHE & Maxeran for headache relief/prevention. After the treatments my legs cramped up so bad that on one occasion I had to be taken out by a wheel chair. After each of the treatments (8-10 total) my legs would cramp up to a pretty high level. I am aware that some cramping is a side effect of the DHE, however it supposed to only be a initial side effect with no long term effects. To this day roughly 5-6 after the treatments my legs are still cramping on a daily basis, and as of the last 3-4 days they have been the most painful cramps yet.
 
Has anyone had a simular experience when it comes to DHE through IV or with leg cramping in general after medication? Any insight towards the relief of the cramps would help a great deal.
 
Thanks,
 
Apex
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, July 23, 2018 3:15 AM (GMT -6)
There are a total of 2,984,510 posts in 327,272 threads.
View Active Threads


Who's Online
This forum has 162004 registered members. Please welcome our newest member, rwg80331.
281 Guest(s), 8 Registered Member(s) are currently online.  Details
LXZFHTYDF998, fdsafdsag01, rwg80331, Casa de Sante, sbuydkest, insomniaaa, kittytalk371, jol1119990@outlook.com